MathSciNet Relay Station
MathSciNet bibliographic data
MR1075141 (91i:46082) 46L70 (17C65)
Stachó, L. L. On the spectrum of inner derivations in partial Jordan triples. Math. Scand. 66 (1990), no. 2, 242–248.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement